Existence of continuous solutions for an iterative functional series equation with variable coefficients
No Thumbnail Available
Date
2009
Authors
Murugan, V.
Subrahmanyam, P.V.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We obtain theorems on the existence and uniqueness of the solution for iterative functional equations of the type where Hi's and F are given functions and ?i's are nonnegative functions such that on [a, b]. Stability of the solution is also discussed. Birkh user Verlag, Basel, 2009.
Description
Keywords
Citation
Aequationes Mathematicae, 2009, Vol.78, 1, pp.167-176